Johnson, P. orcid.org/0000-0002-6472-3000 (2014) Equivariant GW Theory of Stacky Curves. Communications in Mathematical Physics, 327 (2). pp. 333-386. ISSN 0010-3616
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2014 Springer Berlin Heidelberg. This is an author produced version of a paper subsequently published in Communications in Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 19 Apr 2016 10:00 |
Last Modified: | 19 Apr 2016 10:11 |
Published Version: | http://dx.doi.org/10.1007/s00220-014-2021-1 |
Status: | Published |
Publisher: | Springer Verlag |
Refereed: | Yes |
Identification Number: | 10.1007/s00220-014-2021-1 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:98527 |